On Fermat's last theorem. II.
Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 142-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__265_151405,
author = {M. Perisastri},
title = {On {Fermat's} last theorem. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {142--144},
year = {1974},
volume = {265},
zbl = {0274.10027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__265_151405/}
}
M. Perisastri. On Fermat's last theorem. II.. Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 142-144. http://geodesic.mathdoc.fr/item/JRAM_1974__265_151405/